An Equivalence of Dual Brunn-Minkowski Inequality for Volume Differences
Journal of convex analysis, Tome 20 (2013) no. 2, pp. 475-481
Cet article a éte moissonné depuis la source Heldermann Verlag
We establish an equivalence form of the dual Brunn-Minkowski inequality for volume differences, which was established in Geom. Dedicata 145 (2010) 169-180.
Classification :
52A40
Mots-clés : Volume difference, star body, dual Kneser-Suess inequality, dual Brunn-Minkowski inequality
Mots-clés : Volume difference, star body, dual Kneser-Suess inequality, dual Brunn-Minkowski inequality
@article{JCA_2013_20_2_JCA_2013_20_2_a8,
author = {C.-J. Zhao and W.-S. Cheung},
title = {An {Equivalence} of {Dual} {Brunn-Minkowski} {Inequality} for {Volume} {Differences}},
journal = {Journal of convex analysis},
pages = {475--481},
year = {2013},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a8/}
}
TY - JOUR AU - C.-J. Zhao AU - W.-S. Cheung TI - An Equivalence of Dual Brunn-Minkowski Inequality for Volume Differences JO - Journal of convex analysis PY - 2013 SP - 475 EP - 481 VL - 20 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a8/ ID - JCA_2013_20_2_JCA_2013_20_2_a8 ER -
C.-J. Zhao; W.-S. Cheung. An Equivalence of Dual Brunn-Minkowski Inequality for Volume Differences. Journal of convex analysis, Tome 20 (2013) no. 2, pp. 475-481. http://geodesic.mathdoc.fr/item/JCA_2013_20_2_JCA_2013_20_2_a8/